# SDR AALA20010419

- Difficulty date: March 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD CARGO DOOR CRACKED AFT FRAME STATION 620 AT SERVICE LIGHT SWITCH CUTOUT.  REPAIRED CRACK IN FRAME WEB STATION 620 FORWARD DOOR CUTOUT PER SRM 51-40-2 FIG 1.  (M)
